# SDR SCNA20190206024

- Difficulty date: February 6, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 52,195 hours, 16,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SHEAR WEB CORRODED AT STA 986.5 RBL32. R2 DOOR SHEAR WEB CORRODED & OUT OF LIMITS, REMOVED SHEAR WEB AND REPLACED WITH NEW.
